# SDR TRAX200800881

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 10,914 hours, 7,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS280 WEB CORRODED.  (B)  REMOVED MINOR CORROSION ON LT 280 WEB, LOWER INBD CORNER (1X.8X.004 REMOVED).  BLEND IS WITHIN LIMITS PER SRM 53-11-10.  (S)
